Originally Posted by neversaynever
Keep us updated. You might have just convinced me. Im diffuse thinner, with lots still on top, but its now or never for me I feel. If i respond as well as you, id have pretty much a full head of hair!
When you say watery, how watery? I mean (god damn this is horrible) is it literally like water? Does that effect a person if theyre trying for a baby? Does it usually go away? Anyone?
If you think you're losing hair I would suggest you to stop deliberating and talk to a trichologist ASAP... no one is going to make you feel more confident about the medication than a doctor... I know this cuz Ive been an idiot and waited for 4-5 years when I could've done it so much sooner. And about the sides, its very common to have runny semen... but my libido is just as it has always been... I just might be the nail in the coffin of all those who say that masturbation/ejaculation causes hairloss, heck I have a great sex life and I do it more than once a day on an average, so that "theory" is just a crock of sh*t...